# SDR ABXA9701153

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 2623007401
- Condition: Defective
- Location: Nr 1 Gen Buss
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL FROM LAX, HAD ZNS FAULT ON NR 1 GENERATOR BUS.  ABNORMAL PROCEDURES ACCOMPLISHED.  BUS POWER RESTORED FOR APPROXIMATELY 5 MINUTES THEN ZNS FAULT OCCURRED AGAIN.  BUS SECURING PROCEDURES ACCOMPLISHED.  REPLACED JET BLOW AWAY CONTROL VALVE IAW DC8 MM 75-20-4.  OPS CHECKED GOOD.
